JournalsprimsVol. 25, No. 4pp. 579–586

Lower <i>L<sup>p</sup></i>-Bounds for Scattering Solutions of the Schrödinger Equations

  • Tohru Ozawa

    Hokkaido University, Sapporo, Japan
Lower <i>L<sup>p</sup></i>-Bounds for Scattering Solutions of the Schrödinger Equations cover
Download PDF

Cite this article

Tohru Ozawa, Lower <i>L<sup>p</sup></i>-Bounds for Scattering Solutions of the Schrödinger Equations. Publ. Res. Inst. Math. Sci. 25 (1989), no. 4, pp. 579–586

DOI 10.2977/PRIMS/1195173182